# SDR DALA2024102210307

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 25,839 hours, 2,530 cycles
- Engine: Rroyce RB211TRENT88
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3512 -DIV - DIVERTED TO DUB DUE TO RIGHT ENGINE STATOR ANTI-ICE CLOSED MESSAGE. UNABLE TO CONTINUE DUE TO ICING CONDITIONS. CORRECTIVE ACTION: C/W RIGHT ENGINE EEC RESET PER A350 TSM. OPERATIONAL CHECK NORMAL, NO MESSAGES.
